MAUDE Adverse Event Report: COOK INC FLEXOR GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KCFW-9.0-38-30-RB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap008, compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
Upon opening the package, the user noticed that the separation between the check-flo and tube of the stop-cock.There was no replacement device, so he used with adhered with the tape.

Brand Name
FLEXOR GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6576646
Report Number1820334-2017-01194
Device Sequence Number16370129
Product Code DYB
UDI-Device Identifier00827002074651
UDI-Public(01)00827002074651(17)191017(10)7366238
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKCFW-9.0-38-30-RB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1